If you’ve been to the doctor or dermatologist about your acne, they’ve probably tried to bully you into taking antibiotics for it. I certainly know they tried that with me!

Unfortunately, antibiotics can wreak havoc on your intestines and make it even easier for acne to take hold after you’ve gone off them.

Check out the video to find out why taking antibiotics for any reason, acne or otherwise, is bad news and what to do if you’re already on them or have been in the past. All hope is not lost!

*NOTE*: I forgot to mention this in the video. If you’re on a long course of antibiotics for acne, try not to go cold turkey off of them. Going off them in one go will make it more likely for you to experience a bad breakout afterward.

Wean yourself off of them by lowering your dosage (ex. take one a day if you’re currently taking two). After a week or two of that, start taking them every other day, and start taking probiotics on your off days. After a week or so of that, start spacing out the days, and adding in more probiotics until you’re completely off the antis and on the pros.

Have you been on antibiotics for acne, or other infections in the past?